Strepsils Lozenges Sore Throat & Blocked Nose 36 Lozenges

Strepsils Sore Throat and Blocked Nose Lozenges - 36 Lozenges

Beechams Cold & Flu Hot Lemon 10 Sachets

Beechams Cold and Flu Hot Lemon - 10 Sachets

Beechams Cold and Flu Hot Blackcurrant - 5 Sachets

relieves pain, fevers and congestion - all the symptoms of a cold that get you down.
£1.99
Availability: In stock
Quantity : 9
Details

This is Beechams Cold and Flu Hot Blackcurrant - 5 Sachets of a powder which, when added to hot water and stirred well, relieves pain, fevers and congestion - all the symptoms of a cold that get you down.

This cold and flu medicine treats blocked noses, painful sinuses, headaches, pains, chills and feverish, so no common cold can hold you back for long.

More Information
More Information
directions

Please read instruction leaflet enclosed with product carefully before taking this medicine.

For oral use. Do not exceed dose stated on packaging.

Do not take with any other flu, cold or decongestant product.

Consult your doctor before taking this medicine if you are under the care of your doctor, if you are receiving prescribed medicine or if you are pregnant.

Beechams Cold and Flu Hot Blackcurrant should not be taken by children under the age of twelve. 

Do not take this medicine for more than 7 days, unless you have been medically advised to do so. If your symptoms persist, see a doctor.

ingredients Each 6.0 g of powder contains Paracetamol 600mg, Ascorbic Acid (Vitamin C) 40mg, Phenylphrine Hydrochloride 10mg.

Sodium content 0.12 g per sachet. Carbohydrate content 4 g per sachet. Contains sucrose (sugar).

For full ingredients, please see back of pack and enclosed leaflet.

As this product contains paracetamol, you must not take any other product containing paracetamol while using it. If you take too much of this medicine, see a doctor immediately - even if you feel absolutely fine.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Beechams Cold and Flu Hot Blackcurrant - 5 Sachets
Your Rating